MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS LAUREATE®.GUIDE WIRE; PERIPHERAL VASCULAR GUIDEWIRE

MERIT MEDICAL SYSTEMS LAUREATE®.GUIDE WIRE; PERIPHERAL VASCULAR GUIDEWIRE
Catalog Number LWSTDA35180/D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that during an interventional peripheral vascular procedure when attempting to re-cannulate the ostium of the targeted vessel, the guidewire's black outer jacket detached within the patient.The physician successfully externalized the foreign body via medical intervention.No additional patient consequences to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up report will be submitted once the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
LAUREATE®.GUIDE WIRE
Common Device Name
PERIPHERAL VASCULAR GUIDEWIRE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key15988153
Report Number9616662-2022-00022
Device Sequence Number6090040
Product Code DQX
UDI-Device Identifier00884450033296
UDI-Public884450033296
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2025
Device Catalogue NumberLWSTDA35180/D
Device Lot NumberK2487705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/27/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDECATHETER
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown